# SDR UPS01234584

- Difficulty date: January 2, 2001
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT ABOVE ENTRY DOOR INOP     R&R BATTERIES ON EMERGENCY LIGHT. SYS OP CKS GOOD
